Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/97938


Title: Nonexistence of global solutions of Emden-Fowler type semilinear wave equations with non-positive energy
Authors: 李明融
Li, Meng-Rong
Contributors: 應數系
Keywords: Blow-up;Emden-Fowler wave equation;Local solution
Date: 2016-04
Issue Date: 2016-06-16 12:05:27 (UTC+8)
Relation: Electronic Journal of Differential Equation, Vol.2016, No.93, pp.1-10
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
li.pdf219KbAdobe PDF413View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing